# SDR 2025FA0000024

- Difficulty date: March 14, 2024
- Submitted: January 16, 2025
- Operation: General aviation
- Aircraft: N406A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843739
- Aircraft time: 7,423 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 62086003
- Condition: Cracked
- Location: Zone 600
- Part time: 7,423 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING I/B FWD LWR SKIN, FWD STIFFENER CRACKED, REPLACED WITH NEW
